# SDR ABXA20200803220

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 94,864 hours, 43,409 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 326879210
- Part serial: 1076
- Condition: Seized
- Location: Hyd System
- Part time: 6,086 hours, 2,519 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

C HYD DEM PUMP LIGHT ILLUMINATED AFTER FLAPS SELECTED 15A/C BTB AND GROUNDED.  REMOVED ADP, IAW B767 AMM 29-11-03.  RE-INSTALLED NEW ADP, IAW B767 AMM 29-11-03.  A/C RELEASED.
